Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Delay in periods, after taking Osnade-D. History of regular menstrual cycle. Any home remedy?

hi i have a unmarried girl of 25 years 5.3 height i donot have any kind of periods problem last month i had my chekup and doztor gave me osnade-D tablet after that my peroids didnot came and i am also not involved in any kind of sex.then why my periods are late 10 days.what should i do so that my periods can come .tell me any home remedy plz i cannot take any kind of tablet
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Delay in periods can occur due to many causes like:
- Hormonal imbalance because of poly cystic ovary disease, stress and strain, weight changes etc.
- Thyroid abnormalities
- Decreased hemoglobin levels etc.
Though you had regular cycles previously, irregularity can occur now due to these type of causes.
Osnate d contains vitamin D, and usually it will not interfere with menstrual cycles when taken in required doses.
Home remedies usually won't work in inducing menstrual flow scientifically.
So better to consult gynecologist once and get examined.
Then with her advice you can go for progesterone tablets to induce withdrawal bleeding.
Take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor